MAUDE Adverse Event Report: BODYCAD LABORATORIES, INC. FINE OSTEOTOMY

BODYCAD LABORATORIES, INC. FINE OSTEOTOMY
Model Number 015-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a hardware removal procedure, two bone screws were found to be fractured.The event was identified intraoperatively during explantation of a previously implanted system.Imaging prior to removal had not clearly indicated breakage.Some screw fragments remained in situ.The procedure was otherwise completed, and the patient is reported to be doing well.

Brand Name
FINE OSTEOTOMY
Common Device Name
FINE OSTEOTOMY
Manufacturer (Section D)
BODYCAD LABORATORIES, INC.
2035 rue du haut-bord,
quebec, quebec G1N 4 R7
CA  G1N 4R7
Manufacturer (Section G)
BODYCAD LABORATORIES INC.
2035 rue du haut-bord
quebec, quebec
CA  
Manufacturer Contact
nadine adia
2035 rue du haut-bord
quebec, quebec G1N 4-R7
CA   G1N 4R7
MDR Report Key24793545
Report Number3012086398-2026-00001
Device Sequence Number13222748
Product Code HWC
UDI-Device Identifier00688346002287
UDI-Public00688346002287
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K253300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2023
Device Model Number015-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale